Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Scars like black spots on face, micridox tablet, Retina ,isotrexin, brevoxyl, azelaic acid cream and clindamycin

I m having acne scars like black spots all over my face from 2 years.when I take medicine it reduce but not all.I use micridox tablet acnes are controled.I have used RetinA ,isotrexin,Brevoxyl,Azelaic acid cream and clindamycin given by specialist doctors.can u tell me good scar remove cream any other medicine for this matter?
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  592
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Thanks for choosing HCM..,

Black spots allover the due to..,

POSTPIGMENTED ACNE ..It is due to..,

Post pigmented inflammation..,

Course of treatment is need...,

1) Morning times...SUNSCREEN LOTION...SPF 50.,

2) Night times KOJIC ACID and VIT C cream..,

3) Cap...Derantox daily for 30 days...

( Vit E and Lycopene and Vit A)

4) If not respond....,

Removal of pigmentation by....

a) Dermabrasion..,

b) chemical peeling...,

c) LASER therapy...,

ok...good luck..,

Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor